Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ultrafilters and almost disjoint sets. II


Author: Karel Prikry
Journal: Bull. Amer. Math. Soc. 81 (1975), 209-212
MSC (1970): Primary 02K25, 54D35
DOI: https://doi.org/10.1090/S0002-9904-1975-13715-3
MathSciNet review: 0416927
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. E. Baumgartner, Results and independence proofs in combinatorial set theory, Doctoral Dissertation, Berkeley, Calif., 1970.
  • 2. C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • 3. W. W. Comfort, private communication.
  • 4. W. W. Comfort and N. Hindman, Almost disjoint refining families for uniform ultrafilters, Notices Amer. Math. Soc. 20 (1973), A-644.
  • 5. N. Hindman, On the existence of c-points in βN\N, Proc. Amer. Math. Soc. 21 (1969), 277-280. MR 39 #922. MR 239565
  • 6. A. Kanamori, On irregularity (a xeroxed note).
  • 7. H. J. Keisler and A. Tarski, From accessible to inacessible cardinals. Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones, Fund. Math. 53 (1963/64), 225-308. MR 29 #3385. MR 166107
  • 8. K. Prikry, Ultrafilters and almost disjoint sets, General Topology and Appl. 4(1974), 269-282. MR 416926

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02K25, 54D35

Retrieve articles in all journals with MSC (1970): 02K25, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13715-3

American Mathematical Society